# SDR AALA201707109064

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 50,553 hours, 14,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FLIGHT ATTENDANT WAS UNABLE TO FULLY DISARM THE R4 DOOR.  CLEARED DEBRIS FROM THE GIRT BAR AREA.  OPS CHECKED GOOD IAW AMM 52-11-00.
